Skip to Accessibility Tools Skip to Content Skip to Footer

Forums


Prevention Medications

Verapamil nausea

  • By Anonymous

    Has anyone else tried Verapamil ER? I’m feeling extremely nauseated on day 4. Does the nausea go away?

    Thanks!

    reply
  • By Nancy Harris Bonk Moderator

    HI Snoopy10,

    I took this medication a long time ago and don’t recall nausea being an issue for me. However, from some reading I did, it IS a potential unwanted side effect, which may lessen the longer it’s taken.

    You may want to mention this to the doctor Monday if you’re not feeling better. Of course if it gets worse, get it checked out right away.

    Let me know how you make out!

    Nancy

    reply
  • By Anonymous

    Thank you Nancy. If it will lessen ver time, that’s hopeful. Did it work for you?

    reply
  • By Anonymous

    Hi Nancy,

    I’m hoping you can help. Verapamil is working great.

    I wanted to delete all my posts because many of them are incorrect. I posted based on what I was going through at the time and now my therapies are working really well. I don’t want to mislead a reader. I’m on Depo Provera to stop hormonal fluctuations with periods and Verapamil for preventative. I take Tizanidine for tension pain/headaches as needed and I’m on a low salt diet.

    Thank you!

    reply
  • By Nancy Harris Bonk Moderator

    Hi Snoopy10,

    I’m so glad to hear things are better! I’ll be happy to take your posts down, but at the time they were posted it was the truth. In my honest opinion, reading people’s experiences helps us feel less isolated.

    Keep me posted!
    Nancy

    reply